Skip to Main content Skip to Navigation
Journal articles

Generalized solutions for the Euler equations in one and two dimensions

Abstract : In this paper we study generalized solutions (in the Brenier's sense) for the Euler equations. We prove that uniqueness holds in dimension one whenever the pressure field is smooth, while we show that in dimension two uniqueness is far from being true. In the case of the two-dimensional disc we study solutions to Euler equations where particles located at a point $x$ go to $-x$ in a time $\pi$, and we give a quite general description of the (large) set of such solutions. As a byproduct, we can construct a new class of classical solutions to Euler equations in the disc.
Mots-clés : Euler incompressible
Document type :
Journal articles
Complete list of metadatas

Cited literature [10 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-00284725
Contributor : Filippo Santambrogio <>
Submitted on : Tuesday, June 3, 2008 - 3:51:46 PM
Last modification on : Monday, October 12, 2020 - 10:27:28 AM
Long-term archiving on: : Friday, May 28, 2010 - 9:04:58 PM

File

solEuler.pdf
Files produced by the author(s)

Identifiers

  • HAL Id : hal-00284725, version 1

Citation

Marc Bernot, Alessio Figalli, Filippo Santambrogio. Generalized solutions for the Euler equations in one and two dimensions. Journal de Mathématiques Pures et Appliquées, Elsevier, 2009, 91 (2), pp.137-155. ⟨hal-00284725⟩

Share

Metrics

Record views

554

Files downloads

412